# SDR DALA2017030101639

- Difficulty date: February 28, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 41,170 hours, 29,008 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TO ACCOMPLISH REMOVAL OF CORROSION ON CENTER TANK UPPER SKIN, CUT/REPAIR WEB/ANGLE AS REQUIRED FROM STA Y=727, 737, AND X=0. AREA WAS REPAIRED ON CENTER TANK UPPER SKIN (WEB/ANGLE) FROM STA Y=726, 755, AND X=0 PER 51-70-11 2R, 51-40-02, AND 51-40-05.
